Up to 264 mg of progesterone/day and still having symptoms
I have somewhat slowly increased my dose of progesterone cream to 264 mg/day every day with no breaks. I just turned 47 and was having fairly regular periods approximately every 25 days. I started using it due to spotting before and after periods and shortened time between them as well as a few other symptoms of perimenopause such as poor sleep and swelling legs. I have written here before and was encouraged to up my dose from the 40 mg prescribed by pharmacist. I'm still having symptoms though and now am having almost non-stop spotting, slight breast tenderness, some breakouts, swelling again in legs at times (this seemed to get better for a short period of time after one increase), and sleep is still poor (waking too early). I don't know what to do next. Do I increase more? Do I need to take a break and see if I have a period? During the last couple months I can't tell what was supposed to be a period and what is spotting. I don't know if some of it was a light period or not. Thanks for any advise.